# SDR DALA2022060904049

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 9,747 hours, 1,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FLT CREW REPORTED 1R DOOR SLIDE INDICATION ON FAP NOT INDICATING CLOSE. ECAM INDICATIONS WORK NORMAL. CORRECTIVE ACTION: ARM INDICATIONS CORRECT. LOW PRESSURE MSG ON FAP. SERVICED 1R ASSIST BOTTLE PER A330 AMM 52-10. (2269914)
